Localized fractal structure of the (2+1)-dimensional Broer-Kaup equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (10): 3248-3251    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Localized fractal structure of the (2+1)-dimensional Broer-Kaup equations
Zhu Jia-Min1, Ma Zheng-Yi1, Zheng Chun-Long2
(1)丽水学院物理系,丽水 323000; (2)丽水学院物理系,丽水 323000;上海大学应用数学与力学研究所,上海 200072
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn